MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.1818910 S-ROM*SCREW,6.5MM DIA,30MM LG; HIP OTHER IMPLANT

DEPUY ORTHOPAEDICS, INC.1818910 S-ROM*SCREW,6.5MM DIA,30MM LG; HIP OTHER IMPLANT
Catalog Number 556073
Medical Device Problem Codes Use of Device Problem (1670); Loss of Osseointegration (2408)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain, metal corrosion was seen around the junction part and cup loosening.Competitor cup was used.
 
Additional Manufacturer Narrative
The patient was revised to address pain, metal corrosion was seen around the junction part and cup loosening.Competitor cup was used.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
HIP OTHER IMPLANT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6980504
Report Number1818910-2017-27559
Device Sequence Number16182053
Product Code LPH
UDI-Device Identifier10603295175933
UDI-Public10603295175933
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number556073
Device Lot NumberPG0906
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2017
Initial Date Received by Manufacturer 09/27/2017
Supplement Date Received by Manufacturer12/14/2017
Initial Report FDA Received Date10/26/2017
Supplement Report FDA Received Date12/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR